# SDR CALA9601688

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN WING LEADING EDGE SKIN AT TOP OF CUTOUT FOR NR 3 SLAT OUTBOARD TRACK.  THE CRACK WAS STOP DRILLED, A DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 57-30-4.
